# SDR SWIA202264888

- Difficulty date: January 18, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BAY TCAS OMNIDIRECTIONAL ANTENNA DOUBLER CORRODED     (C-CHECK RO 3/11/2022)    REPLACED A-BAY TCAS OMNIDIRECTIONAL WITH NEW ANTENNA DOUBLER.REF CRJ700 SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01. DWG:SH670-30023 REV G. LEAK CHECK GOOD. COMPLIED WITH TAKS CARD 51-900-1002-SKY
